The notion of cusp forms for a class of reductive symmetric spaces of split rank 1

Research output: Contribution to journalJournal articleResearchpeer-review


We study a notion of cusp forms for the symmetric spaces G/H with G = SL(n, R) and H = S(GL(n − 1, R) × GL(1, R)). We classify all minimal parabolic subgroups of G for which the associated cuspidal integrals are convergent and discuss the possible definitions of cusp forms. Finally, we show that the closure of the direct sum of the discrete series representations of G/H coincides with the space of cusp forms.

Original languageEnglish
JournalKyoto Journal of Mathematics
Issue number2
Pages (from-to)471-513
Number of pages43
Publication statusPublished - 2019

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 226950285